Alert archive / Alabama / Flash Flood Warnings in 2025

Flash Flood Warning 12, NWS Birmingham, AL

April 6, 20256 counties in Alabama

NWS Birmingham, AL issued this flash flood warning at Apr 6, 2025, 1:59 PM CDT for 6 counties in Alabama. It was in force for 91 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2025, 1:59 PM CDT (18:59 UTC)
Expired
Apr 6, 2025, 3:30 PM CDT
In force
91 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Bullock County, AL, Chambers County, AL, Elmore County, AL, Lee County, AL, Macon County, AL, Tallapoosa County, AL

The radar

The Maxwell AFB radar (KMXX), 17 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 2:19 PM CDTFLASH FLOODOpelika, AL6th street has become impassable due to flood waters.
Apr 6, 2:19 PM CDTFLASH FLOODOpelika, AL6th street has become impassable due to flood waters.
Apr 6, 2:20 PM CDTFLASH FLOODOpelika, ALImpassable roads due to floodwaters at various locations in Opelika.
Apr 6, 2:20 PM CDTFLASH FLOODOpelika, ALImpassable roads due to floodwaters at various locations in Opelika.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2025-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 380 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2025-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
380 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
316 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

068 
WGUS54 KBMX 061859
FFWBMX
ALC011-017-051-081-087-123-062030-
/O.NEW.KBMX.FF.W.0012.250406T1859Z-250406T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
159 PM CDT Sun Apr 6 2025

The National Weather Service in Birmingham has issued a

* Flash Flood Warning for...
  Southern Chambers County in east central Alabama...
  Southeastern Elmore County in east central Alabama...
  Lee County in east central Alabama...
  Southeastern Tallapoosa County in east central Alabama...
  Northwestern Bullock County in southeastern Alabama...
  Macon County in southeastern Alabama...

* Until 330 PM CDT.

* At 159 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Auburn, Opelika, Tuskegee, Valley, Lanett, Tallassee, Notasulga, 
  Milstead, La Fayette, Shorter, Franklin, Waverly, Lakeview, 
  Cusseta, Auburn University, Tuskegee National Forest, Beauregard, 
  Society Hill, Lake Tuskegee and Oak Bowery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3241 8605 3245 8608 3302 8521 3286 8518
      3285 8516 3281 8517 3277 8512 3277 8514
      3259 8507 3233 8560 3218 8600 3227 8599
      3228 8592 3234 8599 3242 8602

FLASH FLOOD...RADAR INDICATED

$$

TC
1 follow-up statement
534 
WGUS74 KBMX 061935
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
235 PM CDT Sun Apr 6 2025

ALC011-017-051-081-087-123-062030-
/O.CON.KBMX.FF.W.0012.000000T0000Z-250406T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bullock AL-Chambers AL-Elmore AL-Lee AL-Macon AL-Tallapoosa AL-
235 PM CDT Sun Apr 6 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM CDT THIS 
AFTERNOON FOR SOUTHERN CHAMBERS, SOUTHEASTERN ELMORE, LEE, 
SOUTHEASTERN TALLAPOOSA, NORTHWESTERN BULLOCK AND MACON COUNTIES...

At 235 PM CDT, emergency management reported that several streets 
are now impassable due to flood waters across Lee county. Between 2 
and 4 inches of rain have fallen. Additional rainfall amounts of 1 
to 2 inches are possible in the warned area. Flash flooding is 
already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Emergency management reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Auburn, Opelika, Tuskegee, Valley, Lanett, Tallassee, Notasulga, 
  Milstead, La Fayette, Shorter, Franklin, Waverly, Lakeview, 
  Cusseta, Auburn University, Tuskegee National Forest, Beauregard, 
  Society Hill, Lake Tuskegee and Oak Bowery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3241 8605 3245 8608 3302 8521 3286 8518
      3285 8516 3281 8517 3277 8512 3277 8514
      3259 8507 3233 8560 3218 8600 3227 8599
      3228 8592 3234 8599 3242 8602

FLASH FLOOD...OBSERVED

$$

TC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 1:44 PM CDT, 15 minutes earlier. Its key messages:

  • Updated at 107 PM CDT SUN APR 6 2025
  • There is a 2 out of 5 risk of severe thunderstorms across Central Alabama through the afternoon hours. The threats include isolated tornadoes, damaging wind gusts, and large hail.
  • Heavy rainfall is expected and may lead to localized flooding as this storm system slows its movement as it pushes southeast across the area. A Flood Watch is in effect 6 pm Monday evening.
  • Frost and freeze conditions expected for the northern half of the area Tuesday morning and all of Central Alabama Wednesday morning.
Area forecast discussion, Apr 6, 1:44 PM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
144 PM CDT Sun Apr 6 2025

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...
Updated at 107 PM CDT SUN APR 6 2025

- There is a 2 out of 5 risk of severe thunderstorms across
  Central Alabama through the afternoon hours. The threats
  include isolated tornadoes, damaging wind gusts, and large hail.

- Heavy rainfall is expected and may lead to localized flooding as
  this storm system slows its movement as it pushes southeast
  across the area. A Flood Watch is in effect 6 pm Monday
  evening.

- Frost and freeze conditions expected for the northern half of
  the area Tuesday morning and all of Central Alabama Wednesday
  morning.

&&

.SHORT TERM...
(This evening through Monday)
Issued at 107 PM CDT SUN APR 6 2025

The severe weather threat will continue to linger through this
evening, with damaging winds and a tornado or two remaining the
convective threats. The largest threat now appears to be flooding
and flash flooding, as some locations have already reported 5+
inches of rain. The Flood Watch will remain in effect through
Monday, as this steady rainfall still appears to be quite slow
exiting the region. An additional 4-5 inches of rainfall appears
possible, especially with the heavier convective banding in our SE
zones.

The main front will finally move through the region by tomorrow,
giving the rest of the lingering rain the final push it needs.
From there, look for cool and quiet conditions to start the long-
term.

/44/

&&

.LONG TERM...
(Monday night through next Saturday)
Issued at 107 PM CDT SUN APR 6 2025

Strong cold air advection will quickly work in behind the cold
front, allowing for lows Monday night to drop into the upper-30s
and low-40s. By Tuesday night, some of our higher elevation
locations could be below freezing, with pockets of frost possible
into Wednesday morning. Highs during this timeframe still look to
be quite nice, with highs generally ranging in the upper-50s to
upper-60s by Wednesday.

Things will briefly warm up into Thursday, before another
reinforcing trough begins drop south through the Midwest. This
trough and cold front should increase rain chances into Thursday
night, but thankfully severe weather does not look likely right
now. This cold will will also bring with it another reinforcing
shot of cooler air, as highs Friday and Saturday drop back into
the mid and upper-60s.

/44/

&&

.AVIATION...
(12Z TAFS)
Issued at 530 AM CDT SUN APR 6 2025

MVFR conditions will expand over the area ahead of the line of
storms. At this time the showers and storms are in TCL and will be
moving into BHM by 12z. EET/ASN/ANB by 12 to 13z. MGM will likely
see the line work in by 15 to 16z. This will be an extremely slow
system and will provide showers and storms for a prolonged time
through the afternoon. Flooding may develop as well and could
impact a few locations.

16

&&

.FIRE WEATHER...

Rain chances will remain in the forecast through Monday, before
cool and dry air finally works back into the region. By Tuesday,
MinRH values will drop back into the mid-30% range, where they
will remain through Thursday. Elsewhere, look for Mixing Heights
to rebound as well, back to nearly 5.0kft by Tuesday as well.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     50  59  38  60 /  60  30   0   0
Anniston    53  62  40  62 /  80  40   0   0
Birmingham  52  59  42  61 /  60  30   0   0
Tuscaloosa  51  62  42  66 /  40  20   0   0
Calera      53  60  43  63 /  70  40   0   0
Auburn      59  64  44  65 /  90  80   0   0
Montgomery  55  62  42  66 /  90  60   0   0
Troy        57  64  43  66 /  80  80   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Monday evening for the following counties:
Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers-Cherokee-
Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-Etowah-Fayette-Greene-
Hale-Jefferson-Lamar-Lee-Lowndes-Macon-Marengo-Marion-Montgomery-
Perry-Pickens-Pike-Randolph-Russell-Shelby-St. Clair-Sumter-
Talladega-Tallapoosa-Tuscaloosa-Walker-Winston.

&&

SHORT TERM.../44/
LONG TERM..../44/
AVIATION...16
Hazardous weather outlook, Apr 6, 1:47 PM CDT, 12 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
147 PM CDT Sun Apr 6 2025

ALZ011>015-017>050-072200-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
147 PM CDT Sun Apr 6 2025

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

There is a Slight Risk of severe thunderstorms across all of central
Alabama through this evening. Storms will be capable of producing
damaging winds and isolated tornadoes.

Heavy rainfall with this slow moving line may produce 2 to 4 inches
of rain. Flash flooding may develop as the line moves east.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Heavy rainfall will continue through Monday afternoon, especially in
the southeast. An additional 1-3 inches of rainfall is expected,
with locally higher amounts possible in the heavier banding.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
through Sunday afternoon for severe and Monday afternoon for
flooding.

44

In the hours before

Special weather statement, Apr 6, 12:15 PM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1215 PM CDT Sun Apr 6 2025

ALZ042-044-061815-
Lowndes AL-Montgomery AL-
1215 PM CDT Sun Apr 6 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LOWNDES AND
SOUTHERN MONTGOMERY COUNTIES THROUGH 115 PM CDT...

At 1215 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fort Deposit, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pine Level, Lowndes County Airport, Calhoun, Strata, Carters Hill,
Naftel, Meadville, Letohatchee, Fort Deposit, Pike Road, Logan,
Sprague, Sellers, Davenport, Ramer, Cecil, Pintlala, and Dublin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 600 PM CDT for south central
and southeastern Alabama.

&&

LAT...LON 3213 8661 3234 8599 3233 8597 3230 8595
      3228 8592 3227 8598 3225 8599 3225 8600
      3208 8600 3199 8630 3205 8631 3205 8641
      3204 8640 3196 8641 3196 8662
TIME...MOT...LOC 1715Z 247DEG 35KT 3206 8654

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

87/Grantham
Local storm report, Apr 6, 12:35 PM CDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
1235 PM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     Flash Flood      2 E Hubbertville        33.83N 87.70W
04/06/2025                   Fayette            AL   Public

            A swollen creek washed out part of Victor
            Road.

&&

GMS
Local storm report, Apr 6, 12:40 PM CDT, 1 hour 19 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Birmingham AL
1240 PM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     Tstm Wnd Dmg     Roanoke                 33.15N 85.38W
04/06/2025                   Randolph           AL   Emergency Mngr

            Corrects previous tstm wnd dmg report from
            Roanoke for new info. A few trees were
            downed at various locations across the
            southern part of Randolph County. Highway 22
            was reported as blocked by fallen trees.

&&

GMS
Local storm report, Apr 6, 12:54 PM CDT, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
1254 PM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 AM     Tstm Wnd Dmg     2 NW Newell             33.46N 85.42W
04/06/2025                   Randolph           AL   Emergency Mngr

            Trees down and blocking both lanes of County
            Road 92.

&&

GMS
Local storm report, Apr 6, 12:59 PM CDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Birmingham AL
1259 PM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1229 PM     Flash Flood      Montgomery              32.37N 86.30W
04/06/2025                   Montgomery         AL   911 Call Center

            Flooding at various locations across the
            city of Montgomery.

&&

GMS
Local storm report, Apr 6, 1:31 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
131 PM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 AM     Tstm Wnd Dmg     3 S Santuck             32.59N 86.13W
04/06/2025                   Elmore             AL   Emergency Mngr

            A storage building was blown apart.

&&

GMS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 8:10 PM CDTRiver Flood WarningBMXBibb, Jefferson, Shelby37 hr
Apr 5, 8:10 PM CDTRiver Flood WarningBMXBibb, Dallas, Perry38 hr
Apr 6, 12:20 AM CDTSpecial Weather StatementBMXFayette, Lamar, Marion, Winston55 min
Apr 6, 1:25 AM CDTSevere Thunderstorm WarningBMXPickens50 min
Apr 6, 1:30 AM CDTTornado WarningBMXPickens45 min
Apr 6, 1:46 AM CDTSpecial Weather StatementBMXFayette, Walker59 min
Apr 6, 1:56 AM CDTFlash Flood WarningBMXFayette, Lamar, Marion, Winston5 hr
Apr 6, 1:57 AM CDTSevere Thunderstorm WarningBMXFayette, Lamar63 min
Apr 6, 2:34 AM CDTSevere Thunderstorm WarningBMXFayette26 min
Apr 6, 2:52 AM CDTSpecial Weather StatementBMXWalker53 min
Apr 6, 3:07 AM CDTFlash Flood WarningBMXFayette, Walker, Winston4 hr
Apr 6, 4:07 AM CDTSpecial Weather StatementBMXPickens38 min
Apr 6, 4:23 AM CDTFlash Flood WarningBMXPickens3 hr
Apr 6, 4:40 AM CDTSpecial Weather StatementBMXPickens65 min
Apr 6, 4:41 AM CDTSpecial Weather StatementBMXWalker34 min
Apr 6, 5:33 AM CDTAreal Flood AdvisoryBMXBlount, Fayette, Jefferson, Tuscaloosa, Walker6 hr
Apr 6, 6:33 AM CDTFlash Flood WarningBMXTuscaloosa114 min
Apr 6, 6:51 AM CDTSpecial Weather StatementBMXSumter24 min
Apr 6, 7:13 AM CDTAreal Flood AdvisoryBMXFayette, Lamar, Marion, Winston77 min
Apr 6, 7:15 AM CDTAreal Flood AdvisoryBMXFayette, Walker, Winston75 min
Apr 6, 7:18 AM CDTSpecial Weather StatementBMXGreene, Hale, Marengo, Sumter42 min
Apr 6, 7:34 AM CDTAreal Flood AdvisoryBMXPickens86 min
Apr 6, 7:45 AM CDTFlash Flood WarningBMXJefferson, St. Clair, Shelby112 min
Apr 6, 8:11 AM CDTSpecial Weather StatementBMXHale, Marengo, Perry49 min
Apr 6, 8:27 AM CDTAreal Flood AdvisoryBMXTuscaloosa78 min
Apr 6, 8:59 AM CDTSpecial Weather StatementBMXAutauga, Chilton, Dallas46 min
Apr 6, 9:03 AM CDTAreal Flood AdvisoryBMXBibb, St. Clair, Shelby, Talladega3 hr
Apr 6, 9:37 AM CDTAreal Flood AdvisoryBMXJefferson, St. Clair, Shelby68 min
Apr 6, 9:41 AM CDTSpecial Weather StatementBMXCoosa49 min
Apr 6, 9:56 AM CDTSpecial Weather StatementBMXAutauga, Lowndes49 min
Apr 6, 10:12 AM CDTTornado WarningBMXAutauga, Dallas, Lowndes14 min
Apr 6, 10:29 AM CDTSpecial Weather StatementBMXChambers, Randolph, Tallapoosa46 min
Apr 6, 10:35 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa3 days
Apr 6, 10:35 AM CDTRiver Flood WarningBMXGreene, Hale, Tuscaloosa23 hr
Apr 6, 10:36 AM CDTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker58 hr
Apr 6, 10:40 AM CDTSevere Thunderstorm WarningBMXAutauga32 min
Apr 6, 10:45 AM CDTAreal Flood AdvisoryBMXChilton, Coosa3 hr
Apr 6, 11:11 AM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Lowndes, Montgomery49 min
Apr 6, 11:35 AM CDTAreal Flood AdvisoryBMXDallas, Lowndes3 hr
Apr 6, 11:53 AM CDTSevere Thunderstorm WarningBMXElmore, Lee, Macon, Tallapoosa67 min
Apr 6, 12:15 PM CDTSpecial Weather StatementBMXMontgomery60 min
Apr 6, 12:28 PM CDTFlash Flood WarningBMXElmore, Lowndes, Montgomery3 hr
Apr 6, 12:42 PM CDTSevere Thunderstorm WarningBMXChambers58 min
Apr 6, 12:52 PM CDTSevere Thunderstorm WarningBMXBullock, Montgomery38 min
Apr 6, 1:08 PM CDTSevere Thunderstorm WarningBMXMacon31 min
Apr 6, 1:12 PM CDTSevere Thunderstorm WarningBMXChambers, Lee33 min
Apr 6, 1:25 PM CDTAreal Flood AdvisoryBMXChambers, Elmore, Lee, Macon, Tallapoosa2 hr
Apr 6, 1:56 PM CDTSevere Thunderstorm WarningBMXLee, Macon53 min
Apr 6, 2:20 PM CDTSevere Thunderstorm WarningBMXRussell29 min
Apr 6, 3:11 PM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Lee, Macon, Russell2 hr
Apr 6, 3:28 PM CDTAreal Flood WarningBMXLee2 hr
Apr 6, 3:47 PM CDTFlash Flood WarningBMXLee, Russell118 min
Apr 6, 5:14 PM CDTSpecial Weather StatementBMXAutauga, Lowndes, Montgomery46 min
Apr 6, 6:05 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Lowndes, Montgomery28 min

Nearby

Flash Flood Warnings in Alabama, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.